MAUDE Adverse Event Report: ARTHREX, INC. 33 +4 LAT/24 GLENOSPHERE; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 33 +4 LAT/24 GLENOSPHERE; SHOULDR PROSTH, REVERSE CONFIG
Model Number 33 +4 LAT/24 GLENOSPHERE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that a glenosphere screw would not lock into an ar-9564-2433-lat arthrex univers revers glenosphere, even after being countersunk.A new glenosphere screw was opened, but it also failed to lock, indicating a possible issue with the threads on the glenosphere.The faulty glenosphere was removed, and a new glenosphere was inserted, which functioned properly and allowed the procedure to be completed successfully.This was discovered during a procedure on (b)(6) 2025.Additional information was received on 18-dec-2025: during an rtsa procedure, the screw that came packaged with the glenosphere failed to lock while the glenosphere was already implanted in the patient.A new screw, individually packaged as an ar-9565 glenosphere screw, was opened; however, this screw also failed.The original glenosphere was removed, and the case was completed using a completely new glenosphere along with the screw that is packaged with that glenosphere.Nothing broke inside the patient, and no fragments were left behind.The surgery experienced an approximate five-minute delay, and no additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a manufacturing issue with the thread of the ar-9564-2433-la, leading to difficulty engaging the screws.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
33 +4 LAT/24 GLENOSPHERE
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23955831
Report Number1220246-2026-00027
Device Sequence Number20236808
Product Code PHX
UDI-Device Identifier00888867295650
UDI-Public(01)00888867295650(11)250501(17)300430(10)10062
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33 +4 LAT/24 GLENOSPHERE
Device Catalogue NumberAR-9564-2433-LAT
Device Lot Number10062
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown